Verapamil ER New User Need advice

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dizzydebbey3307
New Member


Date Joined Sep 2011
Total Posts : 3
   Posted 9/20/2011 4:18 PM (GMT -6)   
Hi all-at age 47 I was just diagnosed with Vestibular Migraines yesterday after 4 months of being dizzy nearly constantly.  Otoneuro prescribed 240 mg of verapamil er at bedtime and I took my first pill last night.  I woke up this morning with one of the worst ever headaches(though the dizziness seems to have decreased).  Has anyone experienced a headache like this on this medication?  Could this be a migraine headache?  Pain is above my left eye/at times feels in my eye and my son told me I look grouchy from squinting to release pressure/ease pain.  Should I call my doc or wait til I  am on the med a few more days?  Thanks!
Debbey

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 9/20/2011 5:00 PM (GMT -6)   
Call your doctor. You can be suffering from a side effect. I am not familar with the medication. But its always safer to go through your doctor
"The Walking Medical Mystery"

Too many Allergies / Too many RXs & DXs

A Rare Gem for Doctors and Guinee Pig
~Medical Caregiver and Doctors Worse Nightmare~
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 14, 2018 4:12 PM (GMT -6)
There are a total of 2,992,618 posts in 327,973 threads.
View Active Threads


Who's Online
This forum has 161196 registered members. Please welcome our newest member, mother.
315 Guest(s), 10 Registered Member(s) are currently online.  Details
Kent M., netsavy006, mysweetpanda, By The Bay, drdos, Cmburks, sebreg, Pratoman, U B Tough, Tom1